Published: 2018-05-14

Inequalities of Hermite–Hadamard type for GA-convex functions

Sever S. Dragomir

Abstract

Some inequalities of Hermite–Hadamard type for GA-convex functions defined on positive intervals are given.

Download files

Citation rules

Dragomir, S. S. (2018). Inequalities of Hermite–Hadamard type for GA-convex functions. Annales Mathematicae Silesianae, 32, 145–168. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13918

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 32 (2018)
Published: 2018-08-24


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.